An energy preserving MAC-Yee scheme for the incompressible MHD equation

Jian-Guo Liu University of Maryland Wei-Cheng Wang National Tsing Hua University

Numerical Analysis and Scientific Computing mathscidoc:1702.25057

Journal of Computational Physics, 174, (1), 12–37, 2001.11
We propose a simple and efficient finite-difference method for the incompressible MHD equation. The numerical method combines the advantage of the MAC scheme for the Navier–Stokes equation and Yee's scheme for the Maxwell equation. In particular, the semi-discrete version of our scheme introduces no numerical dissipation and preserves the energy identity exactly.
No keywords uploaded!
[ Download ] [ 2017-02-09 11:33:40 uploaded by jianguo ] [ 635 downloads ] [ 0 comments ]
@inproceedings{jian-guo2001an,
  title={An energy preserving MAC-Yee scheme for the incompressible MHD equation},
  author={Jian-Guo Liu, and Wei-Cheng Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170209113340083892388},
  booktitle={Journal of Computational Physics},
  volume={174},
  number={1},
  pages={12–37},
  year={2001},
}
Jian-Guo Liu, and Wei-Cheng Wang. An energy preserving MAC-Yee scheme for the incompressible MHD equation. 2001. Vol. 174. In Journal of Computational Physics. pp.12–37. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170209113340083892388.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved